Social security as Markov equilibrium in OLG models: a note
I refine and extend the Markov perfect equilibrium of the social security policy game in Forni (2005) for the special case of logarithmic utility. Under the restriction that the policy function be continuous, instead of differentiable, the equilibrium is globally well defined and its dynamics always stable. (Copyright: Elsevier)
Volume (Year): 14 (2011)
Issue (Month): 3 (July)
|Contact details of provider:|| Postal: |
Web page: http://www.EconomicDynamics.org/review.htm
More information through EDIRC
|Order Information:|| Web: http://www.EconomicDynamics.org/RED17.htm Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gonzalez-Eiras, Martin & Niepelt, Dirk, 2008.
"The future of social security,"
Journal of Monetary Economics,
Elsevier, vol. 55(2), pages 197-218, March.
- Zheng Song & Kaiji Chen, 2009.
"Markovian Social Security in Unequal Societies,"
2009 Meeting Papers
318, Society for Economic Dynamics.
- Mateos-Planas, Xavier, 2008. "A quantitative theory of social security without commitment," Journal of Public Economics, Elsevier, vol. 92(3-4), pages 652-671, April.
When requesting a correction, please mention this item's handle: RePEc:red:issued:10-31. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Zimmermann)
If references are entirely missing, you can add them using this form.